# SDR 95005701146

- Difficulty date: April 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N146US
- Make and model: Doug DC-10-40
- Aircraft serial: 46755
- System (JASC): 2430 · DC Generating System
- Part: Rccb
- Condition: Failed
- Location: Emergency Power
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT CHECK, THE AIRCRAFT EMERGENCY POWER FAILED TO TEST.  FOUND REMOTE CONTROL CIRCUIT BREAKER (RCCB) B1-189 STUCK OPEN.  REPLACED RCCB, OPERATIONAL CHECK OK.
